# SDR DL72S981341

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483DA
- Make and model: Boeing 727232
- Aircraft serial: 20863
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Missing
- Location: Cabin
- Component: 07912
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHT JUST FWD OF SEAT 30D MISSING LENS AND BULB.  REPLACED BULB AND LENS.
